Why diagnosis of Soma overdose is difficult?

Carisoprodol is a well-known muscle relaxant. It is mass produced under the brand name of soma. This medicine aids in providing the relaxation and relief to the muscles,thereby giving a pleasurable feeling. Soma is a highly habit-forming drug, and a person is likely to grow a tolerance to it very quickly. While on Carisoprodol, the dosage of the medication should be consumed very carefully, as the overdose of carisoprodol may prove to be fatal. One can get soma prescribed from Canadian online pharmacies like www.exlpharmacy.com. Exlpharmacy.com has an expert panel of online doctors who write online prescriptions for their patients.

What is Soma Overdose?

The overdose of soma is caused by the intake of the medicine in more than its recommended levels. Overdosage of soma is considered fatal and dangerous, as it produces depression of central nervous system. Death, comatose, seizures, acute respiratory problems, hypotension, delirium, seizures and convulsions, dystonic reactions, nystagmus, mydriasis, blurred vision, euphoria, muscle incoordination, headache and rigidity are some common symptoms of overdose of this relaxant. There are cases that have been reported of the patients who are affected by serotonin syndrome as a side effect of soma overdose. The drug itself or multiple drugs can cause the overdose of this oral medication. Soma is highly addictive even when consumed in prescribed levels and hence you are advised to strictly follow the guidelines which are given to you by your doctor during the consumption of soma.

Why treating soma overdose is difficult?

To be honest, the diagnosis of soma overdose is very tough. The overdose generally causes severe conditions like coma, slow heart rate, hypotension etc. and there is a constant fear of death in patients who consumes the excess of soma. This makes the diagnosis very difficult and risky. Although with the advancement in medical science and with the help of technology and researchers, there are number of medicines and therapies that are being developed to help a person to detoxify from the drug. There are also rehabilitation centers that can help in diagnosing. If you witness the symptoms of Soma overdose, then immediate medical action should be taken and the condition should not be ignored, as it will only lead you to health adversities.

What can be done to avoid overdosing on soma?

Soma overdose can be averted by taking the dosage as prescribed by the physician. Overdose generally does not appear in those who consume the drug properly. The drug abusers who abuse soma are prone to the risks of soma over-dosage. One should go for immediate treatment to counter the effects of over-dosage. Another thing which can be done is to be cautious during purchasing Soma pills online is to opt for genuine internet pharmacies which provides the correct dosage which is ordered by you rather than fake pills.

Artificial life support systems are used and forced vomiting will be induced in order to reduce the intensity of the dosage of the drug. Circulatory support with vasopressor agents and volume infusion are also implemented, whenever necessary. Seizures are common side effects of the overdose as mentioned earlier. This is to be treated with Phenobarbital and intravenous benzodiazepines. In the case of severe respiratory failure, artificial respiratory support and airway support is done,in order to save the patient’s life. Nowadays, activated charcoal is also used in many hospitals to detoxify the patient, in the case of large overdose.